Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
124 Doctors are Online

What causes fever, low oxygen levels, breathing difficulty and brown colored urine?

DOCTOR OF THE MONTH - Apr 2017
Apr 2017
User rating for this question
Very Good
Answered by

General Surgeon
Practicing since : 1999
Answered : 8789 Questions
Question
My wife went t the ER with severe abdominal pain 5 days ago. She had a ct, blood work, ultrasound, and scope into the abdomin. All test came back fine. On day 3 she started spiking a fever of 103 and her oxygen levels dropped to 84. She has been on oxygen since. A ch est X-Ray was done. No issues. Since day 3 she has continued to have breathing issues and typically fevers in the evening. A small kidney stone was found. The urologist states that it would not be causing these issues. The color of her urine changes from a straw color to a light maple color. We are told that this may be due to all of the medication. GI doctor states all is fine. The hospital doctor has administered IV antibiotics. Morphine and Norco have been given for pain. An infectious disease Doctor came in yesterday and has determined that there are no issues that she is concerned with. The hospital physician simply says that he doesn't know what is going on. He tells us that sometimes these things are just go away and no one knows what causes them. Today is starting day 6 in the hospital with no answers. I am at a loss of what to do. Maybe I need to have her moved to a different facility. Any input would be greatly appreciated. Thank you. xxxxxxk. YYYY@YYYY

Fri, 11 May 2018 in Abdominal Pain
 
 
Answered by Dr. Bhagyesh V. Patel 35 minutes later
Brief Answer:
She seems to be in sepsis. I'd recommend her shifting to another institute.

Detailed Answer:
Hello dear XXXXXXX Hi,

Warm welcome to HealthcareMagic,
I have evaluated your query for wife thoroughly.

* Overall description shows that she is in sepsis most likely.

* It is impossible to be every investigation alright with the patient deteriorating,
needing oxygen, urine turning color, the problem in breathing, high-grade fever.
There is something lacking somewhere for sure from the medical point
of view.

* I'd strongly recommend shifting the patient to another higher well equipped
Institute for better management ahead.

Welcome for further assistance.

Wishing her a quick recovery.
Regards
Above answer was peer-reviewed by
 
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Drug/Medication

The user accepted the expert's answer

Ask a Gastroenterologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor